It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Strange Bloating/Swelling After Going Off The Pill

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-15-2009, 08:26 AM   #1
    alice17
    Newbie
    (female)
     
    alice17's Avatar
     
    Join Date: Jul 2008
    Location: NY
    Posts: 5
    alice17 HB User
    Strange Bloating/Swelling After Going Off The Pill

    Hi everyone,

    About 2 1/2 months ago, I stopped taking my birth control pill. I've had one period since, and I've experienced some moderate bloating off and on ever since I stopped taking the pill. It was worse when I had my period last month, but it's been coming and going all along.

    When it was at its worst, it was my stomach and my feet. However, today, only my left leg is bloated. It's very strange. My left arm seems to be okay. The swelling is from my foot all the way up to my left buttocks. It's noticeable there because I can feel it when I walk.

    Has anyone ever experienced this? I assume that it's due to the effects of coming off the pill, but I'm concerned because it's only one leg.

    Any thoughts would be greatly appreciated.

     
    Sponsors Lightbulb
       
    Old 07-17-2009, 10:30 PM   #2
    NeeNee07
    Newbie
    (female)
     
    NeeNee07's Avatar
     
    Join Date: Jul 2009
    Location: Wisconsin
    Posts: 8
    NeeNee07 HB User
    Re: Strange Bloating/Swelling After Going Off The Pill

    Quote:
    Originally Posted by alice17 View Post
    Hi everyone,

    About 2 1/2 months ago, I stopped taking my birth control pill. I've had one period since, and I've experienced some moderate bloating off and on ever since I stopped taking the pill. It was worse when I had my period last month, but it's been coming and going all along.

    When it was at its worst, it was my stomach and my feet. However, today, only my left leg is bloated. It's very strange. My left arm seems to be okay. The swelling is from my foot all the way up to my left buttocks. It's noticeable there because I can feel it when I walk.

    Has anyone ever experienced this? I assume that it's due to the effects of coming off the pill, but I'm concerned because it's only one leg.

    Any thoughts would be greatly appreciated.
    you need to go to the emergency room right now! this could be a blood clot in your leg!!!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
    numbness and swelling in pinky and ring finger slinc101 Neuromuscular Diseases 3 06-05-2010 08:45 AM
    strange bloating and burning symptoms? polkaadot Digestive Disorders 0 10-12-2009 09:27 PM
    BC Bloating and Cramping LkK2507 Birth Control 2 12-30-2008 04:50 PM
    Enlarged uterus - strange question delaney1 Menopause 4 05-20-2006 12:39 PM
    stool too soft, wrong color, other strange stuff Xan Bowel Disorders 8 01-17-2004 09:25 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:52 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!